PIP vs bad gear

Topic created · 5 Posts · 128 Views
  • I bought my test E in bulk so it’s a couple years old. Been cruising on it for a couple years (same batch) and lately I’ve been getting more and more PIP, and some redness and swelling/stiffness it will go away but it’s noticing to the extent someone thought my arm was sunburnt from the delt injection.

    Wondering if there’s a shelf life to the BA or if it could be a bad vial? I generally reuse drawing needles only but it’s a fresh syringe/pin to inject with every time. I only pin quads and delts but it has happened to both. Last pin was 24hrs ago and quad feels especially stiff. Wondering if it’s old gear/bad gear, pinning the same spots too many times, or not changing out drawing pins enough.

    The drawing needles are pretty big so I’m wondering if it’s leaving holes in the stopper letting bacteria in. I wipe the stopper down with an alcohol prep pad as well as the injection site before/after.
    This has only been happening for the past 3-4 pins that I remember.
    Thoughts?

  • Bumping this for some mild concern: redness and swelling is gone 6 days post pin, but there is a very small bump around where the pin site is. Feels like a ball of scar tissue or knotted muscle. I would think if this was an abscess it would have been infected/inflamed and getting worse 6 days later, but I’ve never had a problem like this happen before.

    I used a new vial, new drawing needle and pinned shoulder on Wednesday and there’s no redness or swelling. Think I might just throw out the other vial just to be safe.

  • @bottomfeeder52 I would recommend wiping your vials with an alcohol pad prior to putting the drawing needle in to decrease the possibility of bacteria entering. BA is supposed to keep your gear clean while it sits. It could be poorly brewed or have too much BA. IME old gear doesn’t go bad but I haven’t exceeded sitting on a vial for more than two years.
    Just because you bought the gear at the same time doesn’t necessarily mean it’s the same batch unless you brewed it. I’d say try a different vial and see if it’s any better, my bet would be the brewer did something wrong. It probably isn’t anything to be too alarmed about but I can see why it’s annoying.

    Sorry I’m not much help the only times this happened to me I usually switch my source and it goes away.
    Have you tried other esters? Some people say enanthate gives them pip while cypionate doesn’t.

  • @BigDaddyV5150

    I wipe the vials before with alcohol pads; all the bottles say they are from the same batch number; but that could be false too. I did not get the same reaction with a new vial on my last pin to the delt. The lighting is kind of bad but here’s a pic of what it looks like flexed and unflexed. It happened to my right leg, then right shoulder, then left leg. So after the third time I’m just gonna toss it, especially since the new vial seems to be fine. I’m guessing I either got the drawing pin dirty from reusing it too much or I went into too much scar tissue with a 1” needle instead of 1.25” like I used to use. as long as it doesn’t get an access/infection I can deal with it

    alt text

  • @bottomfeeder52 it doesn’t look like an infection you should be fine but yeah stick with the vial that doesn’t cause that. Like I said, anytime that’s happened to me I switched vials and it was fine. It could be a number of things but I think you’re probably right.

Log in to reply